MDJunction - People Helping People
 
Ask a Question
03/21/2012 12:15 PM

How do you deal with it psychologically?(page 2)

Blackmon5024
 
Posts: 201
Member

Gibbod1, concerning sucking it up and moving on ... You are right. God's beloved Paul prayed to God 3 times to remove the thorn in his side (whatever ailment that was - some say blindness). And God said no, My grace is sufficient for you because My power is made perfect in weakness. See 2 Cor 12. So claim that promise and pray that Satan's infirmities will only make the power of God to rest upon you even stronger.
Reply

03/28/2012 09:13 PM
Gibbod1
 
Posts: 61
Member

Hiya Itchyperson The only thing I worry about with the steriods is that when you stop them is it all going to come back again as steriods are suppressants. Mine seems to be getting better but cant tell if its the Acetretin, steriods, vitamins etc... I am still waiting to hear back from my dermatologist about getting the tests done. I meet with him again on th 4th so will let you know how I get on. He is the head of the dermatology center for one of our major hospitals so you would hope he knows whats going on. He seems great though. Are you trying naturopathy/homeopathy at all? Thats what I am trying next if these tablets dont work.

04/02/2012 01:52 AM
Gibbod1
 
Posts: 61
Member

Hi all well good news mind seems to be getting better but i am doing steriods, acitretin, and using dermol cream on worst areas. Also taking vitamin d, zinc, a herbal immune booster and garlic. As i am doing a few things not sure exactly what is working. I have reduced oral steroids down to 5 mgs and am going to ask to come off them totally so as long as they dont come back i am happy. How is everyone elses treatment going?

04/04/2012 02:48 AM
sarahrai2007
Posts: 52
Member

Thnx..will start green tea from today onwards..atleast no side effects..hope one cup a day will suffice..

04/24/2012 09:07 PM
bumpy9
 
Posts: 9
New Member

interesting that you mention hormones....my skin definitely feels itchier and more irritated around my period....I'm wondering if this has to do with birth control or hormones...something to explore at least...does anyone know of a remedy for the spots? i feel so ashamed, they are all over.

04/25/2012 01:07 AM
Gibbod1
 
Posts: 61
Member

I have had blood tests done to check my hormones. Get the results next week so will let you know.

04/25/2012 12:01 PM
IWANNASWIM
Posts: 13
New Member

i am wondering, i quited the pill eight monhts ago and two months later i guess it started... you really think this might have something to do with it?

04/25/2012 06:27 PM
Gibbod1
 
Posts: 61
Member

Very interesting IWANNASWIM I gave birth 3 years ago and went back on the pill after giving birth, as I had finished having kids hubby went in for his "lil Op" so I quit probably only a year before all this started and I actually noticed my periods changed not long before all this started so I beleive it very well could do with hormones. Will let you know what the derm comes back with next week as he would have my hormone results by then. My dermatologist is fantastic he heads up one of the departments at our major hospital and specialises in immunity and dermatology.
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved